# SDR CA120718005

- Difficulty date: July 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182G
- Engine: Cont O470R
- Propeller: Mcauly D3A34C401
- System (JASC): 6110 · Propeller Assembly
- Part: Snap Ring
- Condition: Failed
- Location: Blade Root
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, PILOT NOTICED INCREASED RPM AND VIBRATION.  PILOT DECREASED RMP AND CARRIED OUT A PRECAUTIONARY LANDING.  PROPELLER TECH HISTORY, PROPELLER O/H 21-FEB-11 -AT 1.3 TSO PROPELLER BLADES REPAINTED DUE TO POOR ADHESION  -AT 36.1 TSO ACFT INSPECTED FOR 10 HR EXTENSION 45.1 TSO CHECK A C/O BY 138.4 TSO CHECK A C/O BY AT 166.0 TSO NEW PROP SHAFT SEAL INSTALLED AT 248.2 TSO 100 HR INSPECTION C/O 358.2 TSO CHECK A C/O AT 365.0 TSO PROPELLOR DISMANTLED, BLADES STRIPPED AND REPAINTED. PROPELLER RE-ASSEMBLED AND BALANCED -AT 376.3 TSO CHECK A C/O AT 425.1 TSO PROPELLER BALANCE CARRIED OUT TO 0.6 IPS, 50 HR EOC INSPECTION C/O AT 461.3 TSO PROPELLER REMOVED AND FWD TO O/L SHOP.  PROPELLER PARTIALLY DISASSEMBLED TO INVESTIGATE SNAP RING FAILURE.  MECHANICAL DAMAGE WITHIN ALLOWANCE. SNAP RING REPLACED. NO DAMAGE FOUND IN HUB. LINK BLOCKS REPLACED. REDUCED SHIMS IN ALL 3 BLADES. LOOKED FOR BIRD STRIKE DAMAGE, FOUND NONE.  UPON REINSTALLATION OF PROPELLER, ISSUES DISCOVERED WITH PROPELLOR CONTROL.  REPLACEMENT GOVERNOR TO BE INSTALLED FOR FURTHER TROUBLESHOOT.  INVESTIGATION CONTINUING. WILL UPDATE WHEN AVAILABLE.
